# SDR 2007UALA00409

- Difficulty date: February 11, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 27,405 hours, 3,407 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Defective
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP, JUST FWD OF LAV 111 LEFT AISLE.  REPAIRED FEEDER CABLE. OPS CKS. NORMAL.
